# SDR YENA2022051700477

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 41,014 hours, 26,601 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Iru
- Part number: HG2100AB02
- Part serial: 56003383
- Condition: Failed
- Location: 342601-01-50-1
- Part time: 40,210 hours, 26,074 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#253, FLL-SJU (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). ' AUTOPILOT DISCONNECTED IN CLIMB ABOUT 20,000 FT. MULTIPLE EICAS MESSAGES APPEARED, AMBER STICK SHAKER ANTICIPATED #2, BELOW AT FAILURE. LATER ABOUT 15 MINUTES IRS FAIL APPEARED (#2) ALSO. RAN QRH'S & RETURNED TO DEPARTURE AIRPORT; ALL FAULTS CORRELATED TO "IRS DATA INVALID OR MISCOMPARED". AT ARRIVAL "IRS 2 FAIL" DISPLAYED ON EICAS WITH PFD2 FAULTED.PER FIM 34-26-00-810-808-A WITH FC#34265515IR2. REMOVED AND REPLACED IRU2 PER AMM34-26-01. OPS CHECKS ARE NORMAL. A/C OK FOR SERVICE.'
